Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 188, NWS Birmingham, AL

April 27, 20114 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 27, 2011, 3:59 AM CDT for 4 counties in Alabama. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 3:59 AM CDT (08:59 UTC)
Expired
Apr 27, 2011, 4:45 AM CDT
In force
46 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Lamar County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 74 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:16 AM CDTTORNADO 27 Sw Tombigbee River Ne, ALTHE NATIONAL WEATHER SERVICE STORM SURVEY TEAM HAS DETERMINED THAT A TORNADO MOVED INTO DANCY FROM MS. THE TORNADO WAS WIDE AND DOWNED TREES AND AN OUTBUILDING. THE TORNADO CONTINUED TO THE ENE TO ST RD 14 WERE SEVERAL TREES WERE UPROOTED AND SNAPPED...ALONG W
Apr 27, 4:30 AM CDTTSTM WND DMGEmelle, ALTREES DOWN ON HWY 17.
Apr 27, 4:30 AM CDTTORNADO 23 Sse Mcshan, ALAN EF-2 TORNADO TOUCHED DOWN NEAR PHOENIX AVE NEAR MCSHAN AND UPROOTED OR SNAPPED THOUSANDS OF TREES IN A RURAL FORESTLAND AREA. THE TORNADO TRAVELED NORTHEAST CROSSING HIGHWAY 82 NORTHWEST OF REFORM AND LIFTED NEAR BIG HILL CHURCH ROAD. ALONG THE PATH...ADDIT
Apr 27, 4:38 AM CDTTSTM WND DMGCarrollton, ALTREES DOWN IN CARROLLTON ON HWY 86 AND HWY 82.
Apr 27, 4:38 AM CDTTSTM WND DMGReform, ALTREES DOWN ON SEVERAL HOUSES IN REFORM.
Apr 27, 4:41 AM CDTTORNADO 35 Sse Gordo, ALAN EF3 TORNADO TOUCHED DOWN SOUTH OF HIGHWAY 82 IN FAR EASTERN PICKENS COUNTY...MOVED NORTHEAST CROSSING INTO TUSCALOOSA COUNTY NEAR HOLMAN AND CONTINUED NORTHEAST FINALLY LIFTING ENE OF SAMANTHA. THOUSANDS OF TREES WERE UPROOTED OR SNAPPED ALONG THE PATH. SEV
Apr 27, 4:43 AM CDTTSTM WND DMG2 Ese Benevola, ALTREES DOWN COUNTY WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:26 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1044 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS54 KBMX 270859
SVRBMX
ALC063-075-107-119-270945-
/O.NEW.KBMX.SV.W.0188.110427T0859Z-110427T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  EXTREME SOUTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 445 AM CDT

* AT 359 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 16 MILES WEST OF COLUMBUS TO 17 MILES
  WEST OF MEMPHIS TO 35 MILES WEST OF CUBA...AND MOVING EAST AT 70
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MEMPHIS AROUND 410 AM CDT.
  PICKENSVILLE AROUND 415 AM CDT.
  GARDEN...MCMULLEN...ETHELSVILLE AND ALICEVILLE AROUND 420 AM CDT.
  PANOLA AND CARROLLTON AROUND 425 AM CDT.
  WEST UNION AND REFORM AROUND 430 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MEMPHIS...FOREST...PINE GROVE...GEORGE DOWNER AIRPORT...SHAW...
OWENS...MCSHAN...DILLBURG...GEIGER AND WARSAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3355 8828 3356 8794 3353 8794 3353 8789
      3298 8782 3274 8808 3265 8839
TIME...MOT...LOC 0859Z 252DEG 59KT 3348 8864 3305 8854
          3254 8893

$$

75
1 follow-up statement
945 
WWUS54 KBMX 270917
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 AM CDT WED APR 27 2011

ALC063-075-107-119-270945-
/O.CON.KBMX.SV.W.0188.000000T0000Z-110427T0945Z/
SUMTER AL-GREENE AL-PICKENS AL-LAMAR AL-
417 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHERN LAMAR...PICKENS...NORTHERN GREENE AND NORTHWESTERN SUMTER
COUNTIES UNTIL 445 AM CDT...

AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM COLUMBUS TO MEMPHIS TO 23 MILES
NORTHWEST OF CUBA...MOVING EAST AT 70 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PANOLA...CARROLLTON AND ALICEVILLE AROUND 425 AM CDT.
  WEST UNION AND REFORM AROUND 430 AM CDT.
  NEW WEST GREENE...BENEVOLA...GORDO AND EMELLE AROUND 435 AM CDT.
  WEST GREENE AROUND 440 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE MCSHAN...
DILLBURG...GEIGER...WARSAW...SHAW...OWENS...NORTH PICKENS AIRPORT...
PLEASANT RIDGE...LEWISTON AND SUMTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3355 8828 3356 8795 3353 8794 3353 8789
      3301 8782 3288 8792 3274 8809 3265 8839
TIME...MOT...LOC 0918Z 252DEG 59KT 3356 8831 3313 8822
          3263 8861

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:31 AM CDT, 28 minutes earlier.

Area forecast discussion, Apr 27, 3:31 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 AM CDT WED APR 27 2011

...SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY TODAY...

.DISCUSSION...

THE FIRST WAVE OF STORMS IS QUICKLY APPROACHING WEST CENTRAL
ALABAMA THIS MORNING...PROMPTING WHAT WILL LIKELY BE THE FIRST IN
MULTIPLE WATCHES TODAY. LINE OF STORMS IS MOVING INTO AN UNSTABLE
AIRMASS WITH CAPES BETWEEN 500-1000J/KG...AND VERY LITTLE CIN. LOW
LEVEL HELICITY VALUES ALSO INCREASING AHEAD OF THE LINE. STORMS
SHOULD MAINTAIN SEVERITY...WITH ROTATING EMBEDDED SUPERCELLS...AS IT
MOVES INTO CENTRAL ALABAMA...TAKING A MORE NORTHEASTERLY TURN LATER
THIS MORNING.

BIG QUESTION IS...HOW DOES THIS ACTIVITY IMPACT THE POTENTIAL FOR
WIDESPREAD SEVERE WEATHER AND TORNADOES THIS AFTERNOON? UNTIL WE SEE
HOW THE CURRENT CONVECTION PROGRESSES ACROSS THE AREA AND WHAT
SORT OF AIRMASS IT LEAVES BEHIND...ITS A FORECAST WAITING GAME.

WITH THAT SAID...EXPECT THIS CURRENT ACTIVITY TO MAINLY AFFECT THE
NORTHWESTERN THIRD OF THE FORECAST AREA DURING THE EARLY MORNING
HOURS. THESE STORMS...ASSOCIATED COLD POOL...AND CLOUD COVER WILL
ESSENTIALLY KEEP MUCH OF CENTRAL ALABAMA STABLE THROUGH THE MORNING.
CLOUDS WILL BEGIN TO BREAK UP...SURFACE TEMPS WARM AND DEWPOINTS
INCREASE TO AROUND 70 ACROSS A LARGE PORTION OF THE AREA BY MID
MORNING. CURRENT FORECAST SOUNDINGS BREAK THE PRESENT CAP BY 18Z.
WITH INCREASING SHEAR VALUES AND APPROACH OF MID AND UPPER LEVEL JET
MAXES...EXPECT SUPERCELL DEVELOPMENT BY EARLY AFTERNOON...ESPECIALLY
SOUTH OF LOCATIONS WHICH RECEIVE RAIN THIS MORNING. ONCE STORMS
BEGIN TO FIRE...ACTIVITY WILL CONTINUE THROUGH THE DAY AHEAD OF THE
APPROACHING COLD FRONT...WHICH IS EXPECTED TO PUSH INTO THE
NORTHWEST AROUND 00Z AND EXIT THE SOUTHEAST AROUND 07-08Z. EVERYONE
SHOULD REMAIN ALERT TODAY TO THE CHANGING WEATHER CONDITIONS.

QUIETER AND COOLER CONDITIONS ARE EXPECTED THROUGH THE END OF THE
WEEK. CURRENTLY...THE NEXT CHANCE OF RAIN COMES MONDAY.

14

&&

.AVIATION...06Z TAF DISCUSSION.

THE EASIEST PART OF THIS FORECAST WILL BE THE WINDS. LOOK FOR THE
WINDS TO BEGIN A STEADY RISE OVERNIGHT WITH JUST PLAIN BREEZY
CONDITIONS BY LATE MORNING AND INTO THE AFTERNOON. WINDS MAY GUST TO
35 KTS AT TIMES IN THE AFTERNOON...AND THIS IS AHEAD OF ANY
CONVECTION.

FOR THE REST OF THE FORECAST...LOW LEVEL MOISTURE IS ALREADY
INCREASING RAPIDLY AND LOW STRATUS CLOUDS HAVE ALREADY MOVED INTO
TOI. THIS WILL MOVE NORTHWARD AND IMPACT ALL SITES BY 8Z. LOOK FOR
EITHER PREVAILING OR TEMPO IFR CEILINGS THROUGH 15Z. THE WINDS
SHOULD PREVENT MOST PLACES FROM EXPERIENCING ANY VIS BR PROBLEMS.
CEILINGS WILL IMPROVE AFTER 15Z AND MAY SEE A PRETTY LARGE WINDOW OF
VFR CONDITIONS HERE DURING THE AFTERNOON. ONLY TO DECREASE ONCE THE
WEATHER MOVES.

SPEAKING OF WEATHER...SHOWERS AND THUNDERSTORMS WILL BE WEST OF THE
AREA THROUGH THE MORNING HOURS. EXPECT MOST OF THE ACTIVITY TO
REMAIN NORTH AND WEST OF TCL TO BHM SO DID NOT INCLUDE FOR NOW. FOR
THE REST OF THE PERIOD A LARGE THUNDERSTORM COMPLEX AND THE
ADDITIONAL DEVELOPMENT OF SEVERE THUNDERSTORMS EXPECTED AS EARLY AS
15Z WEST. MENTIONED CB AT THIS TIME...BUT A POTENTIAL SEVERE WEATHER
OUTBREAK IS POSSIBLE INCLUDING STRONG LONG-LIVED TORNADOES AFTER
18Z.  DID TRY TO TIME THE SQUALL LINE AT THE TAIL END OF THE
PERIOD...BUT EVEN THAT WILL LIKELY CHANGE WITH THE NEXT UPDATES.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     84  50  69  47  76 /  90  60  10   0   0
ANNISTON    86  53  73  50  77 /  70  80  10   0   0
BIRMINGHAM  83  50  75  52  79 /  90  60  10   0   0
TUSCALOOSA  85  49  76  51  80 /  80  50  10   0   0
CALERA      82  53  74  51  80 /  70  60  10   0   0
AUBURN      84  54  73  53  78 /  50  80  10   0   0
MONTGOMERY  88  56  79  52  81 /  60  70  10   0   0
TROY        85  58  76  51  81 /  50  70  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING
COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON.

&&
Hazardous weather outlook, Apr 27, 3:19 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 AM CDT WED APR 27 2011

ALZ011>015-017>050-280830-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
319 AM CDT WED APR 27 2011

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL
ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND
VERY LARGE HAIL ARE ALL POSSIBLE. THE GREATEST THREAT THROUGH NOON
WILL BE AREAS WEST OF 65 AND NORTH OF INTERSTATE 20. THE THREAT
WILL THEN EXTEND ACROSS ALL OF CENTRAL ALABAMA DURING THE
AFTERNOON AND CONTINUE AT LEAST THROUGH MIDNIGHT.

NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE
PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE
EVENTUALLY ISSUED. THERE ARE STILL SOME TIMING ISSUES TO BE DEALT
WITH...SO BE PREPARED FOR SOME ADJUSTMENTS IN TIMING AND MONITOR
THE LATEST FORECAST FOR UPDATED INFORMATION.

LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE TODAY AND TONIGHT.
A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME.
ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS
MAY PRODUCE SOME LOCALIZED FLASH FLOODING.

EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO
EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS
UP TO 35 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED TODAY AND TONIGHT.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:37 AM CDTTornado WarningBMXLamar, Pickens38 min
Apr 27, 3:45 AM CDTSevere Thunderstorm WarningBMXLamar, Marion45 min
Apr 27, 4:13 AM CDTTornado WarningBMXPickens32 min
Apr 27, 4:14 AM CDTTornado WarningBMXGreene, Pickens, Sumter31 min
Apr 27, 4:19 AM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Apr 27, 4:26 AM CDTTornado WarningBMXMarion34 min
Apr 27, 4:28 AM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Sumter47 min
Apr 27, 4:33 AM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa27 min
Apr 27, 4:40 AM CDTSevere Thunderstorm WarningBMXFayette, Greene, Hale, Lamar, Pickens, Tuscaloosa50 min
Apr 27, 4:44 AM CDTTornado WarningBMXPickens, Tuscaloosa31 min
Apr 27, 5:07 AM CDTTornado WarningBMXFayette, Walker38 min
Apr 27, 5:11 AM CDTSevere Thunderstorm WarningBMXBibb, Blount, Fayette, Hale, Jefferson, Shelby and 2 more49 min
Apr 27, 5:14 AM CDTTornado WarningBMXJefferson, Tuscaloosa, Walker31 min
Apr 27, 5:29 AM CDTTornado WarningBMXBibb, Jefferson, Shelby, Tuscaloosa31 min
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Dallas, Perry, Shelby46 min
Apr 27, 5:52 AM CDTSevere Thunderstorm WarningBMXBlount, Chilton, Etowah, Jefferson, St. Clair, Shelby and 1 more53 min
Apr 27, 6:02 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas43 min
Apr 27, 6:21 AM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Coosa and 3 more39 min
Apr 27, 6:49 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more56 min
Apr 27, 8:05 AM CDTSevere Thunderstorm WarningBMXLamar, Marion25 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningBMXMarion25 min
Apr 27, 10:04 AM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Apr 27, 10:42 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston48 min
Apr 27, 10:51 AM CDTAreal Flood AdvisoryBMXMarion54 min
Apr 27, 12:08 PM CDTAreal Flood AdvisoryBMXMarion, Winston112 min
Apr 27, 2:09 PM CDTTornado WarningBMXWalker, Winston31 min
Apr 27, 2:17 PM CDTAreal Flood AdvisoryBMXMarion, Winston118 min
Apr 27, 2:51 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter19 hr
Apr 27, 2:51 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter6 hr
Apr 27, 2:59 PM CDTTornado WarningBMXLamar, Marion46 min
Apr 27, 3:15 PM CDTTornado Warning EmergencyBMXPickens, Tuscaloosa60 min
Apr 27, 3:21 PM CDTTornado WarningBMXLamar, Marion54 min
Apr 27, 3:38 PM CDTTornado Warning EmergencyBMXGreene, Hale, Pickens, Sumter, Tuscaloosa67 min
Apr 27, 3:56 PM CDTTornado WarningBMXMarion34 min
Apr 27, 3:57 PM CDTFlash Flood WarningBMXMarion, Winston3 hr
Apr 27, 4:00 PM CDTTornado Warning EmergencyBMXFayette, Pickens, Tuscaloosa, Walker60 min
Apr 27, 4:31 PM CDTTornado WarningBMXPickens, Tuscaloosa20 min
Apr 27, 4:44 PM CDTTornado WarningBMXFayette, Lamar, Marion61 min
Apr 27, 4:47 PM CDTTornado Warning EmergencyBMXGreene, Pickens, Tuscaloosa58 min
Apr 27, 4:50 PM CDTTornado WarningBMXGreene, Hale, Sumter55 min
Apr 27, 4:55 PM CDTTornado Warning EmergencyBMXBlount, Jefferson, Walker65 min
Apr 27, 5:22 PM CDTTornado WarningBMXFayette, Lamar68 min
Apr 27, 5:28 PM CDTTornado WarningBMXMarion, Winston30 min
Apr 27, 5:31 PM CDTTornado Warning EmergencyBMXJefferson, Shelby, Tuscaloosa59 min
Apr 27, 5:38 PM CDTTornado Warning EmergencyBMXBibb, Greene, Hale, Perry, Tuscaloosa67 min
Apr 27, 5:39 PM CDTTornado WarningBMXBlount21 min
Apr 27, 6:06 PM CDTTornado WarningBMXGreene, Marengo, Sumter16 min
Apr 27, 6:14 PM CDTTornado WarningBMXFayette, Marion, Walker, Winston61 min
Apr 27, 6:17 PM CDTAreal Flood AdvisoryBMXJefferson118 min
Apr 27, 6:18 PM CDTTornado WarningBMXBlount, Jefferson, St. Clair57 min
Apr 27, 6:20 PM CDTTornado WarningBMXBibb, Chilton, Greene, Hale, Perry55 min
Apr 27, 6:33 PM CDTAreal Flood WarningBMXMarion, Winston3 hr
Apr 27, 6:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Apr 27, 6:39 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair3 hr
Apr 27, 6:39 PM CDTTornado Warning EmergencyBMXBibb, Chilton, Shelby, Talladega66 min
Apr 27, 6:49 PM CDTTornado Warning EmergencyBMXBlount, Calhoun, Etowah, St. Clair56 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.